MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During investigation of the returned autopulse platform (sn (b)(4) on (b)(6) 2020, observed seized brake gap upon powering on.The root cause for the seized brake gap was due to the corrosion at the drive train motor brake housing area.This type of corrosive damage is indicative of either infrequent daily checks and/or indicative of storing the device in a location with high ambient humidity.Based on the archive, the routine shift check of the platform was not performed every day.Therefore, the probable root cause for the observed failure based on the review was due to user mishandling.Upon visual inspection, noticed a crack in the front-end area of the front enclosure and a crack near the battery bay on the bottom enclosure, likely attributed to mishandling.The front and bottom enclosure need to be replaced to address the physical damages.The autopulse platform passed the initial functional testing without any fault or error.However, upon powering on, there was no brake activation due to the corrosive damage.In addition, the archive data review showed occurrence of fault code 16 (timeout moving to take-up position).The brake assembly was seized from corrosion and this will contribute to the cause of fault code 16.The corrosion at the drive train motor brake housing area was removed using ipa (isopropyl alcohol).Performed brake gap inspection and verified the brake gap was within the specification of 0.008" ±0.001".Performed run-in test using the 95% patient test fixture (lrtf) with good known test batteries until discharged without any fault or error.The drive train motor will be replaced as a precautionary measure to address the fault code 16, as the drive train motor may have had some intermittent technical problems that could not be directly identified during the functional testing.Awaiting customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with sn (b)(4).
 
Event or Problem Description
During investigation of the returned autopulse platform (sn (b)(4) on (b)(6) 2020, observed seized brake gap upon powering on.No patient involvement.

Brand Name
AUTOPULSE PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key10992608
Report Number3010617000-2020-01236
Device Sequence Number869372
Product Code DRM
UDI-Device Identifier00849111000574
UDI-Public00849111000574
Combination Product (Y/N)N
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2020
Initial Report FDA Received Date12/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1